| Catalog Number |
01.18.133 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 october 2023.Lot 130045: (b)(4) items manufactured and released on 07-mar-2013.Expiration date: 2018-01-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 10 years and 5 months from the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta head and stem with competitor components and he surgery was completed successfully.
Additional Manufacturer Narrative
Udi related data quality updates only.On (b)(6) 2024, fda communicated discrepancies related to emdr reports, reviewing the discrepancies some follow-ups have been done.The udi number was not entered in the initial report due to human error.Udi number in section d4: (b)(4).Brand name aligned to gudid has also been reported in this follow-up.Brand name in section d1: amistem h femoral stems.